# SDR 95ZZZX1192

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Oil Leak
- Location: Nr 2 Eng Nr 1
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

PHOG - FLT 578 - DURING CLIMB, COCKPIT FILLED WITH SMOKE.  PERFORMED AIR TURN-BACK.  PERFORMED INSPECTION OF PACK SYSTEMS,  INSPECTED ENGINES FOR LEAKS, NO EICAS MESSAGES.  AIRPLANE WAS INSPECTED AND FOUND TO BE SAFE FOR A NON-REVENUE FLIGHT BACK TO MAINLAND U. S. FOR MAINTENANCE.  NOTE:  AT IND, NR 2 ENGINE WAS REMOVED.  REASONS:  OIL LEAKAGE COMING FROM NOSE CONE BEARING FORWARD OF FAN.
